My grandaughter was 2 months old with a very very serious heart condition and had had heart surgery. She was then to have some facial surgery. Before they could do that she had to have a trac done. Before the surgery for the trac she was doing great, immediatly following the surgery for the trac she was doing great. She was moving to much for their satisfaction so they paralyzed her with a drug called vec.Well it has a much longer name than that but i cant spell it without looking at it. Anyway long story short we were told by her surgeon to not let her have this medication, so against the family wishes they used this drug on her. She had it in iv form for 3 days. This drug killed her. We looked it up on webmd, and all the side effecs that were listed is exactally what was happening to her. We took her case to a lawyer to sue over the use of this medication, and the lawyer said to us. They didnt expect her to live anyway. You can just imagine how that made us feel. I think I have taken her death harder than the rest of the family, why I cant tell you I dont know. But I need some help dealing with this.
Has anyone ever had a loved one die from the use of vec?
- 28 Mar 2010 by kel1730
- 28 March 2010
I am terribly sorry for the loss of your granddaughter. Most attorneys who handle malpractice cases do NOT like to sue doctors that they or their family members might use, have used, or may need to use in the future. You will likely need to get an attorney from a different city. I am not sure where you are, but, look outside your city to lawfirms who employ a medical doctor as a staff member. Big lawfirms do have doctors who are also attorneys to help with cases like your family's. I will keep you and yours in my Prayers. Keep this situation quiet also as it could have an effect on how the case is handled. I hope you and your family will consider a grief counselor to help you with this tragic loss. God Bless You.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2011 • 2 answers
Posted 30 Mar 2011 • 1 answer
So , I have a loved one that is currently in the hospital dealing with the withdraws and effects of?
Posted 12 Oct 2011 • 2 answers
Posted 18 Aug 2012 • 5 answers
Posted 15 Apr 2017 • 1 answer